# SDR AALA202311271186

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737823
- Aircraft serial: 44466
- Aircraft time: 8,863 hours, 3,275 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 SLIDING WINDOW HARD TO SLIDE OPEN AND CLOSED, REQUIRES FORCE TO MOVE WINDOW. LUBED TRACKS AND BEARINGS. REINSTALLED WINDOW. PER AMM 56-12-11. OPERATIONAL CHECK GOOD.
